# SDR AALA201906039038

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 59,013 hours, 28,352 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT ELECTRICAL SMELL IN COCKPIT AND CABIN. MAINTENANCE FOUND FWD GALLEY OVEN SOURCE IAW J/C 26L00021001. REMOVED AND REPLACED FWD GALLEY OVEN IAW AMM 25-35-19.
